Cite This Item

Copy Citation

MLA
“REPRESENTATIONS OF FINITE GROUPS.” Noncommutative Rings, by I. N. Herstein, 1st ed., vol. 15, Mathematical Association of America, 1994, pp. 124–149, www.jstor.org/stable/10.4169/j.ctt5hh9cw.8. Accessed 31 July 2021.
APA
Herstein, I. (1994). REPRESENTATIONS OF FINITE GROUPS. In Noncommutative Rings (pp. 124-149). Mathematical Association of America. Retrieved July 31, 2021, from http://www.jstor.org/stable/10.4169/j.ctt5hh9cw.8
CHICAGO
Herstein, I. N. "REPRESENTATIONS OF FINITE GROUPS." In Noncommutative Rings, 124-49. Mathematical Association of America, 1994. Accessed July 31, 2021. http://www.jstor.org/stable/10.4169/j.ctt5hh9cw.8.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.